# SDR CX7A194J0444

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N312CE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 23,759 hours, 27,037 cycles
- Engine: Ge CT79B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6500006
- Condition: Contaminated
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WINDOW LIGHTS OVER 12B/D STARTED SPARKING AND SMELLED ELECTRICAL SMOKE. LIGHTING BALLAST CONTAMINATED WITH WATER.
